# SDR CA090910004

- Difficulty date: September 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,767 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHIP ENGINE LIGHT BEFORE LANDING. LANDING C/O NORMALLY. CONTAMINATION ON CHIP DETECTORS. CLEANED DETECTORS. HOVER FLIGHT REQUIRED TO CHECK FOR RE-OCCURENCES. CHIP LIGHT ON AGAIN JUST AFTER TAKEOFF (IN HOVER). LANDING C/O NORMALLY. CONTAMINATION AGAIN ON TU 208 DETECTOR.  ACFT GROUNDED. REPLACED 5 ENG MODULES FOR INVESTIGATION AT MFG FACILITY.
